# SDR DALA1250320182

- Difficulty date: October 9, 2012
- Submitted: October 10, 2012
- Operation: Air carrier
- Aircraft: N182DN
- Make and model: Boeing 767332
- Aircraft serial: 25987
- Aircraft time: 93,519 hours, 13,551 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 145T10017
- Condition: Cracked
- Location: Bs 903 S21r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 903 S21R FRAME INNER CHORD CRACKED.  R & R IAW ERA 502725-14.
